JournalsjstVol. 7, No. 1pp. 227–233

A solvability condition for a tokamak problem

  • Amin Boumenir

    University of West Georgia, Carrollton, USA
A solvability condition for a tokamak problem cover
Download PDF

A subscription is required to access this article.

Abstract

By using the matrix representation of the Laplacian, under Dirichlet and Robin boundary conditions, we recast a boundary inversion problem for the tokamak into a simple algebraic system. The solution is then obtained explicitly in terms of the Fourier coefficients of the observation.

Cite this article

Amin Boumenir, A solvability condition for a tokamak problem. J. Spectr. Theory 7 (2017), no. 1, pp. 227–233

DOI 10.4171/JST/161